# SDR VNAA0009006

- Difficulty date: September 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 12,055 hours, 11,135 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Aoa System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN FLIGHT 4169 BEGAN THE TAKEOFF ROLL, THE CREW RECEIVED A LEFT HAND ANGLE OF ATTACK FAIL AND NUMBER TWO PROBE FAIL MESSAGE.  THE CREW ABORTED TAKEOFF AND EXITED THE RUNWAY.  THE MESSAGES CLEARED AND FLIGHT 4169 WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4169 THEN DEPARTED WITHOUT FURTHER INCIDENT.
